Open Access
2012 Stochastic Delay Logistic Model under Regime Switching
Zheng Wu, Hao Huang, Lianglong Wang
Abstr. Appl. Anal. 2012(SI09): 1-26 (2012). DOI: 10.1155/2012/241702


This paper is concerned with a delay logistical model under regime switching diffusion in random environment. By using generalized Itô formula, Gronwall's inequality, and Young's inequality, some sufficient conditions for existence of global positive solutions and stochastically ultimate boundedness are obtained, respectively. Also, the relationships between the stochastic permanence and extinction as well as asymptotic estimations of solutions are investigated by virtue of V -function technique, M -matrix method, and Chebyshev's inequality. Finally, an example is given to illustrate the main results.


Download Citation

Zheng Wu. Hao Huang. Lianglong Wang. "Stochastic Delay Logistic Model under Regime Switching." Abstr. Appl. Anal. 2012 (SI09) 1 - 26, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1251.34099
MathSciNet: MR2947738
Digital Object Identifier: 10.1155/2012/241702

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top